MathSciNet Relay Station
MathSciNet bibliographic data
MR810962 55Q45 (55T15)
Barratt, M. G.; Jones, J. D. S.; Mahowald, M. E. Relations amongst Toda brackets and the Kervaire invariant in dimension $62$. J. London Math. Soc. (2) 30 (1984), no. 3, 533–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement